# SDR SWI2024F00423

- Difficulty date: April 4, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AG28200003
- Condition: Corroded
- Location: Bs 295-310 S27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FS295.0 AND FS310.0 AT STGR27 AS MARKED   (C-CHECK RO 5/25/2024)   INSTALLED NEW DOUBLER AT STGR27 BETWEEN FS295.00 AND FS310.00 CRJ700 SRM 51-42-06-001-001-A01 REV. 38 JUL/2020 AND BOMBARDIER DWG SH670-30023 REV. G. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
